# SDR 97UAL900789

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, THE LEFT MAIN LANDING GEAR RED LIGHT STAYED ON WHEN THE HANDLE WENT TO THE OFF POSITION.  THE LEFT MAIN LANDING GEAR GREEN LIGHT CAME ON AND THE RED LIGHT ALSO REMAINED ON.
